Mixing methadone and roxy

Common Questions and Answers about Mixing methadone and roxy

methadose

i have teenage neice who is now on methadone becuase of a nasty oxy addiction, i will warn her of the dangers of taking her <span style = 'background-color: #dae8f4'>methadone</span> <span style = 'background-color: #dae8f4'>and</span> mixing it with her drug of choice, which could easly happen to her , i could just see her hanging with her freinds on a friday night and someone giving her an oxy .she is 19 and has been on the methadone for 2 months now. peace !!!!!!!hippy thanx this information could wind up saving her life.
When they ran out and I was already hitting up friends <span style = 'background-color: #dae8f4'>and</span> finding <span style = 'background-color: #dae8f4'>roxy</span> 30mg's <span style = 'background-color: #dae8f4'>and</span> ended up being on increasing amounts for months. Finally after spending every penny on them for months I entered a methadone detox center, but they lulled me into maintenence. I felt terrible at the initial dose and had to keep going up, past 100mg, to about 120 at first. Over the months as pain and sleeplessness came back I went up more here and there, now at 160mg/day after just under 6 months.
I am not looking for a high off <span style = 'background-color: #dae8f4'>methadone</span>, just to not be sick <span style = 'background-color: #dae8f4'>and</span> crave as bad. To last me through out the day <span style = 'background-color: #dae8f4'>and</span> night. I am a newbie at this detox thing so thanks for all the advice and wisdom. Thank you.
i just switched from 70mgs of methodone to THREE 8mg subutex a day <span style = 'background-color: #dae8f4'>and</span> im also on 4mgs of xanax a day...you have to be carful mixing subutex with xanax or any other "benzo"...and um..even though theres no "opate blocker" in subutex it still binds so tightly to the opiate receptors in the brain that it literaly blocks you from getting high on vics percs or heroin etc etc.
These are all prescription drugs. Mixing meds is VERY dangerous! <span style = 'background-color: #dae8f4'>and</span> could be fatal if taken with other meds like oxycontin <span style = 'background-color: #dae8f4'>and</span> zoloft. Your doctor can tell you if these meds are right for your condition. Usually you will have to ween off any drugs you are taking that would interferer before you start taking others. If you don't do this under a doctors care and supervision you could stop breathing and your heart could stop while you are sleeping.
Also was taking zoloft and clonipin at this time as well.After 2 yrs I stared to build up a tolerance to both the oxy <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>roxy</span> <span style = 'background-color: #dae8f4'>and</span> they added Kadian to the mix,which is time released Morphin capsules.Was on this mixture for 2 years and and was chewing the oxi,because I was so addicted at this point that I would immiediately start to go into withdrawal as the dose wore off.
I hear <span style = 'background-color: #dae8f4'>methadone</span> <span style = 'background-color: #dae8f4'>and</span> ultram are the worst from what Ive read here. Currently Im addicted to morphine <span style = 'background-color: #dae8f4'>and</span> Fentanyl. I have a taper schedule ready, now I just need to get _me_ ready.. Also I hear Soma is addicting.. well thats another favorite of mine.. but Ive never had w/d from it, and Ive been up to 12-20 a day (4 at a time). When I run out, thats it. It does have a tolerance though, used to be 1 or 2 would get me messed, now I take 4 and not really feel a thing.
Personally whether you take suboxone/subutex, <span style = 'background-color: #dae8f4'>methadone</span> it is still better than doing drugs <span style = 'background-color: #dae8f4'>and</span> blowing your money. <span style = 'background-color: #dae8f4'>and</span> at least by trying one of these you are at least heading the right direction. Like posted above just beware because there is no miracle drug that will take cravinings, withdrawal, and your addiction away. Just be careful what doctor you see because a lot don’t give a **** about you.
Also some OTC mixing will make your headache or RLS worse. Hot baths <span style = 'background-color: #dae8f4'>and</span> fruit smoothies are a godsend. You will not want to eat - your sense of taste will be hightened and will bother you. But you need vitamin replenishment. When you are restless, get some excercise - trust me - at least it will pass the time. Do NOT go to work for 7 days if you can swing it. You are sick - so dont feel guilty or pressured - pressure will be unbearable and you may relapse.
thanks for sharing that with us. I myself have been a <span style = 'background-color: #dae8f4'>methadone</span> <span style = 'background-color: #dae8f4'>and</span> norc mixer for the last 1 1/2 years and then was taking vikes for 3 years before that. so I know how you feel brother. and let me say that, I have learned that opioid and opiate addiction affects all walks of life from ministers to lawyers, from construction workers to profootball players. EVERYONE, so nothing to be embarrassed about.
MedHelp Health Answers